# SDR 20000717SH020

- Difficulty date: June 9, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183092
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 13,230 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS IN CRUISE. RIGHT ENGINE STARTED RUNNING ROUGH AND HAD A MINOR LOSS IN POWER.  POWER WAS DECREASED AND OIL PRESSURE DROPPED TO MINIMUM REDLINE.  METAL WAS FOUND IN OIL SCREEN.  POSSIBLE CAM RING FAILURE.  (X)
